Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 211, Pages 81–94 (Mi tm1087)  

An alternative model of the general theory of relativity

V. G. Boltyanskii


Full text: PDF file (1589 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 211, 72–84

Bibliographic databases:
UDC: 517.958
Received in November 1994

Citation: V. G. Boltyanskii, “An alternative model of the general theory of relativity”, Optimal control and differential equations, Collection of articles. To the seventieth birthday of academician E. F. Mishchenko, Trudy Mat. Inst. Steklov., 211, Nauka, Fizmatlit, Moscow, 1995, 81–94; Proc. Steklov Inst. Math., 211 (1995), 72–84

Citation in format AMSBIB
\Bibitem{Bol95}
\by V.~G.~Boltyanskii
\paper An alternative model of the general theory of relativity
\inbook Optimal control and differential equations
\bookinfo Collection of articles. To the seventieth birthday of academician E. F. Mishchenko
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 211
\pages 81--94
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423100}
\zmath{https://zbmath.org/?q=an:0879.53065}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 211
\pages 72--84


Linking options:
  • http://mi.mathnet.ru/eng/tm1087
  • http://mi.mathnet.ru/eng/tm/v211/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:259
    Full text:162
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021